# SDR DALA2018080644881

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 57,109 hours, 31,571 cycles
- System (JASC): 2170 · Humidity Control System
- Part: O-Ring
- Condition: Leaking
- Location: Water Separator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ATTENDANTS REPORTED A FUEL ODOR FROM ROW 27 AND BACK. INSPECTED EXTERNAL AREAS OF THE ACFT,  APU FUEL SHROUD DRAIN AND APU INLET.  NO EVIDENCE OF FUEL LEAKS.  CHANGED COALESCER BAGS FOR BOTH SIDES.  FOUND AN O-RING  INSIDE THE  WATER SEPARATOR. CLEANED INSIDE OF WATER SEPARATOR. COMPLETED A PACK BURNOUT IAW AMM 21-53.
